# SDR AALA20001433

- Difficulty date: August 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: 0312
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 324 - AFTER TAKEOFF, FORWARD CENTER FUEL BOOST PUMP BREAKER POPPED.  RESET POPPED AGAIN.  RAN CHECK LIST AND FOUND CENTER.  TANK FUEL UNUSEABLE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED CENTER FUEL BOOST PUMP.  SYTEM GROUND CHECK NORMAL OPERATION.  (M)
